On the Structure of Bounded Queries to Arbitrary NP Sets
- Author: R. Chang.
- Cite as:
SIAM Journal on Computing, 21(4):743-754, August 1992.
- Previous incarnations:
- In Proceedings of the 4th Structure in Complexity
Theory Conference, 250-258, June 1989.
- Technical Report 88-944, Department of Computer Science,
Cornell University, November 1988.
- Most readable version: journal version.
- Status: complete.
- Article in SIAM Journals Online:
- Final journal submission available as a PDF file (with embedded Type 1
29 Oct 2007 19:32:32 EDT